just now
24-hour relief of sneezing, runny nose, itchy watery eyes, and itchy nose or throat Indoor and outdoor allergy relief Active ingredient: Fexofenadine HCL USP 180mg – antihistamine Formulated for adults and children 12 years of age and over Contains 15 capsule-shaped tablets Non-drowsy allergy relief Compares to the active ingredient in Allegra® Allergy 24 Hour
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | Equate |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 425480 |
---|---|
User Reviews and Ratings | 4.6 (276 ratings) 4.6 out of 5 stars |
UPC | 681131034821 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Non-Drowsy Allergy Relief Fexofenadine 180mg Caplets, 15 Count
Reviews: 276
Ratings:
(276)
Price:
$8.72
on
![]() |
276 | (4.6) |
$8.72
on
![]() |